# SDR REXA2022071401581

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INNER SKIN AT MULTIPLE LOCATIONS	INSTALLED NEW INNER SKIN TO PAX DOOR REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01
